Post # 47
I would not take this every again! It made me crazy, histerical, overly sensitive, even to the point where I was snapping at my bf all the time. I would stay away from this, hopefully its an uncommon side effect.
Post # 48
I used to take Yaz and loved it! I switched to the generic, Ocella, and HATED IT! It dried out my eyes and I was hungry all the time. I asked my doctor about the safety of Yaz when I saw the lawsuit commercials; she said that as long as you’re regularly monitored by a doctor and your potassium levels don’t spike, there shouldn’t be a problem. So I wouldn’t rule out Yaz without trying it, but sadly it’s kind of expensive. On the up side, if you have acne it’s a dream come true; my skin looked amazing the whole time!
Post # 49
When I was on it I LOVED it… It actually helped my sex drive too… I really think it depends on your body as to how it will affect you. When I can afford it again I will go back on. IMO, talk to your Dr and try it! I thought it was great.
Post # 50
I took yaz for 4-5 months and hated it…I only lasted that long because my doctor made me to see if I would adjust to it. I had a constant upset stomach and the worst mood swings of my life (I’ve never experienced either of those symptoms with other BCs). On the other hand, I know other girls who swear by yaz. Sometimes you just need to try a couple different BCs out to are what works for you. I have used the generic of Desogen for years and have no complaint. Light and short periods with little to no symptoms.
Post # 51
I’ve been on either Yasmin or Yaz since 2007 and have no complaints!
I’m in a healthcare field and know that EVERY medication has side effects. You’ll never know how it affects you until you try it, but if you sincerely feel the benefits don’t outweigh the risks, talk to your healthcare provider about other options for you.